# SDR JJBA20230705002

- Difficulty date: June 20, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 40,975 hours, 28,277 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF IV AREA, CORROSION FOUND ON MIDDLE GUSSET UNDER TOILET AREA BTW FR 59-61. MIDDLE GUSSET REPLACED WITH NEW ONE. FOLLOWING REMOVAL OF GUSSET, OMEGA BEAM FOUND CORRODED. BEAM REPAIRED WITH 2 DOUBLERS
